Alert archive / Tennessee / Flash Flood Warnings in 2015
Flash Flood Warning 2, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at May 31, 2015, 3:47 PM EDT for Monroe County, Polk County, Tennessee; Cherokee County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2015, 3:47 PM EDT (19:47 UTC)
- Expired
- May 31, 2015, 6:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, NC, Monroe County, TN, Polk County, TN
The radar
The Knoxville radar (KMRX), 141 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
113
WGUS54 KMRX 311947
FFWMRX
NCC039-TNC123-139-312245-
/O.NEW.KMRX.FF.W.0002.150531T1947Z-150531T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
347 PM EDT SUN MAY 31 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN CHEROKEE COUNTY IN SOUTHWESTERN NORTH CAROLINA...
EASTERN POLK COUNTY IN EAST TENNESSEE...
SOUTHWESTERN MONROE COUNTY IN EAST TENNESSEE...
* UNTIL 645 PM EDT
* AT 343 PM EDT...DOPPLER RADAR INDICATED A LARGE CLUSTER OF
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO
THREE INCHES OF RAIN HAVE ALREADY FALLEN...AND FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY!
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DUCKTOWN...COPPERHILL...COKER CREEK...VIOLET...TURTLETOWN AND
WILLIAM L. DAVENPORT REFUGE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 ARE POSSIBLE IN THE WARNED
AREA FROM ANOTHER CLUSTER OF THUNDERSTORMS THAT MAY TRACK NORTH INTO
THESE AREAS THAT HAVE ALREADY RECEIVED VERY HEAVY RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN...OR NEAR AREAS THESE AREAS THAT ARE FLOODING...MOVE
TO HIGHER GROUND!
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. TURN
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS! MOST FLOOD
DEATHS OCCUR IN VEHICLES!
&&
LAT...LON 3530 8441 3528 8419 3499 8428 3499 8452
$$
AMP.232 follow-up statements
183 WGUS74 KMRX 312000 FFSMRX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 400 PM EDT SUN MAY 31 2015 NCC039-TNC123-139-312245- /O.CON.KMRX.FF.W.0002.000000T0000Z-150531T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEROKEE NC-POLK TN-MONROE TN- 400 PM EDT SUN MAY 31 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR WESTERN CHEROKEE...EASTERN POLK AND SOUTHWESTERN MONROE COUNTIES... AT 357 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY! SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DUCKTOWN...COPPERHILL...COKER CREEK...VIOLET...TURTLETOWN AND WILLIAM L. DAVENPORT REFUGE. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 ARE POSSIBLE IN THE WARNED AREA FROM ANOTHER CLUSTER OF THUNDERSTORMS THAT MAY TRACK NORTH INTO THESE LOCATIONS THAT HAVE ALREADY RECEIVED VERY HEAVY RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN...OR NEAR AREAS THAT ARE FLOODING...MOVE TO HIGHER GROUND! DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. TURN AROUND...DONT DROWN...WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3530 8441 3528 8419 3499 8428 3499 8452 $$ AMP.23
302 WGUS74 KMRX 312112 FFSMRX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 512 PM EDT SUN MAY 31 2015 NCC039-TNC123-139-312245- /O.CON.KMRX.FF.W.0002.000000T0000Z-150531T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEROKEE NC-POLK TN-MONROE TN- 512 PM EDT SUN MAY 31 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR WESTERN CHEROKEE...EASTERN POLK AND SOUTHWESTERN MONROE COUNTIES... AT 507 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS HAVE PRODUCED HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN 2 TO 3 INCHES OF RAIN HAS FALLEN OVER MUCH OF THE WARNED AREA...AND UP TO 4 INCHES OF RAIN HAS FALLEN ACROSS FAR NORTHEASTERN PORTIONS OF POLK COUNTY. FLASH FLOODING IS LIKELY ALREADY OCCURRING ALONG CREEKS AND STREAMS IN THESE AREAS! SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DUCKTOWN...COPPERHILL...COKER CREEK...FARNER...TURTLETOWN AND WILLIAM L. DAVENPORT REFUGE. ADDITIONAL LIGHT RAINFALL IS EXPECTED TO CONTINUE OVER THE WARNING AREA OVER THE NEXT COUPLE OF HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN...OR NEAR THESE AREAS THAT ARE FLOODING...MOVE TO HIGHER GROUND! DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS! MOST FLOOD DEATHS OCCUR IN VEHICLES! && LAT...LON 3530 8441 3528 8419 3499 8428 3499 8452 $$ AMP.23
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at May 31, 2:45 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 31, 2:45 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 245 PM EDT SUN MAY 31 2015 .SHORT TERM (THIS AFTERNOON THROUGH MONDAY)...A WEAK JET STREAK IS MOVING ACROSS THE AREA TODAY ENHANCING CONVECTION OVER AREA. A FRONTAL BOUNDARY IS MOVING SLOWLY SOUTH ACROSS CENTRAL KENTUCKY AND WESTERN HALF OF TENNESSEE. THIS BOUNDARY WILL APPROACH THE AREA OVERNIGHT. AIRMASS IS MODERATELY UNSTABLE WITH CAPES AROUND 1000 J/KG. MODELS SHOW SCATTERED TO NUMEROUS CONVECTION CONTINUING OVER THE REGION THROUGH THE EVENING HOURS...DIMINISHING IN COVERAGE OVERNIGHT. GIVEN PWS AROUND 1.5-1.6 INCHES AND FRONTAL BOUNDARY SLOWLY MOVING INTO THE AREA...TRAINING OF HEAVY RAINS ARE POSSIBLE WITH LOCALIZED FLASH FLOODING. BESIDES THE HEAVY RAIN...THE MAIN CONCERN THIS EVENING AND MONDAY AFTERNOON/EVENING WILL BE STRONG GUSTY WINDS UP TO 50 MPH... SMALL HAIL...HEAVY DOWNPOURS/LOCALIZED RUNOFF ISSUES...AND FREQUENT LIGHTNING. UPPER TROUGH OVER THE WESTERN TENNESSEE VALLEY WILL SLOWLY MOVE ACROSS THE REGION WITH PLENTY OF CLOUD COVER KEEPING TEMPERATURES DOWN FOR MONDAY. .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)...SOMEWHAT OF A STAGNANT PATTERN THROUGH MOST OF THE LONGTERM DUE TO A CUT OFF UPPER LEVEL TROUGH. THIS PATTERN WILL ALLOW FOR CHANCES FOR CONVECTION EACH DAY. A FEW STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE MONDAY EVENING BUT STORM INTENSITY SHOULD QUICKLY FADE WITH THE SETTING SUN. A SATURATED MOISTURE PROFILE WITH HIGH PWS COULD RESULT IN SOME BRIEF HEAVY DOWNPOURS. WEAK FRONTAL BOUNDARY GRADUALLY BEGINNING TO MAKE AN EXIT MONDAY NIGHT BUT NOT MOVING ANYWHERE TOO FAST. THE FRONT FINALLY MOVES EAST OF THE APPALACHIAS BY LATE TUESDAY NIGHT. TUESDAY A CUT OFF UPPER LEVEL TROUGH WILL BE POSITIONED SOMEWHERE OVER THE SOUTHERN U.S. POSITIONING OF THE UPPER LEVEL TROUGH IS HARD TO PIN DOWN DUE TO IT'S WEAK AND BROAD NATURE. EXACT LOCATION OF THE TROUGH WILL HAVE AN IMPACT ON OUR PRECIP CHANCES. THE GFS WANTS TO KEEP THE TROUGH CENTERED FURTHER SOUTH WHICH GIVES US HIGHER PRECIP CHANCES DUE TO DEEPER MOISTURE BEING PULLED UP INTO OUR AREA. THE ECMWF SOLUTION STILL GIVES US PRECIP CHANCES BUT NOT AS HIGH BECAUSE IT KEEPS THE TROUGH CENTERED FURTHER NORTH...OVER OUR AREA. THIS NORTHERN TROUGH PLACEMENT KEEPS THE DEEPER MOISTER TO OUR EAST. OVERALL...TROUGH RESIDES SOMEWHERE ACROSS OUR REGION THROUGH AT LEAST FRIDAY...WHEN IT FINALLY DRIFTS OUT OF THE AREA. SO TUESDAY THROUGH FRIDAY THERE WILL BE CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY. COVERAGE WILL DEPEND ON TROUGH LOCATION. STORMS LOOK TO BE THE GENERAL PULSE TYPE DURING THIS PERIOD DUE TO LACK OF SHEAR ASSOCIATED WITH WEAK AND BROAD TROUGH. MODELS IN DISAGREEMENT FOR SATURDAY AND SUNDAY. ECMWF TRIES TO BRING UPPER LEVEL RIDGING IN FROM THE WEST WHILE THE GFS BRINGS IN ANOTHER WEAK TROUGH AND LOW PRESSURE CENTER FROM OUT OF THE NORTH. WON'T GO INTO TOO MUCH DETAIL AT THIS TIME SINCE IT'S AT THE END OF THE LONG TERM AND MODELS AREN'T AGREEING YET. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 67 82 65 80 / 70 70 40 30 KNOXVILLE MCGHEE TYSON AIRPORT, TN 65 81 63 79 / 60 70 50 30 OAK RIDGE, TN 67 81 63 79 / 60 70 50 30 TRI CITIES AIRPORT, TN 62 83 62 77 / 50 70 60 30 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, May 31, 2:48 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 248 PM EDT SUN MAY 31 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-011900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 248 PM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...STRONG TO ISOLATED SEVERE THUNDERSTORMS REMAIN POSSIBLE THROUGH THE EARLY EVENING HOURS. A WEAK BOUNDARY WILL MOVE INTO THE AREA OVERNIGHT ENHANCING THE CHANCE OF THUNDERSTORMS. THE AIR MASS WILL BE MOIST AND UNSTABLE WITH STRONG TO ISOLATED SEVERE STORMS EXPECTED. STRONG GUSTY WINDS UP TO 60 MPH...SMALL HAIL...HEAVY RAINS...AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STRONGER STORMS. TRAINING OF HEAVY RAIN IS POSSIBLE WITH THE CONCERN OF LOCALIZED FLASH FLOODING THIS EVENING AND AGAIN MONDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ...STRONG TO ISOLATED SEVERE THUNDERSTORMS POSSIBLE AGAIN MONDAY... ANOTHER ROUND CONVECTION IS EXPECTED ON MONDAY WITH THE POSSIBILITY OF A FEW STRONG TO ISOLATED SEVERE STORMS AS THE WEAK BOUNDARY REMAINS NEAR THE EASTERN TENNESSEE VALLEY AND SOUTHERN APPALACHIANS. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEK. A RISK OF LOCALLY HEAVY RAINFALL WILL EXIST WITH THIS ACTIVITY DUE TO THE MOISTURE RICH ENVIRONMENT THAT WILL BE IN PLACE ACROSS THE REGION. SOME MINOR FLOODING CONCERNS CAN BE EXPECTED IN AREAS THAT RECEIVE PROLONGED RAINFALL FROM MORE THAN ONE ROUND OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 31, 2:39 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
239 PM EDT SUN MAY 31 2015
TNZ035-067-083-084-311915-
RHEA TN-ROANE TN-MEIGS TN-MORGAN TN-
239 PM EDT SUN MAY 31 2015
SIGNIFICANT WEATHER ADVISORY FOR RHEA...ROANE...MEIGS...AND MORGAN
COUNTIES UNTIL 315 PM EDT...
AT 239 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCKWOOD...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KINGSTON...ROCKWOOD...MIDTOWN...FAIRVIEW...HARRIMAN...OAKDALE...EAGLE
FURNACE...PAINT ROCK...GRANDVIEW...PINE ORCHARD...TEN MILE AND PINEY
FALLS S.P..
LAT...LON 3578 8489 3583 8480 3583 8477 3586 8473
3589 8471 3591 8468 3595 8470 3606 8456
3581 8438 3578 8438 3577 8439 3578 8442
3575 8443 3576 8445 3573 8448 3562 8480
TIME...MOT...LOC 1839Z 234DEG 22KT 3581 8471
SRSpecial weather statement, May 31, 2:52 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
252 PM EDT SUN MAY 31 2015
NCZ060-TNZ086-087-101-102-311930-
CHEROKEE NC-SOUTHEAST MONROE TN-NORTHWEST MONROE TN-WEST POLK TN-
EAST POLK TN-
252 PM EDT SUN MAY 31 2015
SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...SOUTHEAST MONROE...
NORTHWEST MONROE...WEST POLK...AND EAST POLK COUNTIES UNTIL 330 PM
EDT...
AT 252 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DUCKTOWN...MOVING NORTHEAST AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DUCKTOWN...HIAWASSE DAM...COKER CREEK...VIOLET...COPPERHILL...BULLET
CREEK...UNAKA...TURTLETOWN AND WILLIAM L. DAVENPORT REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3507 8454 3534 8440 3522 8410 3499 8432
3499 8439
TIME...MOT...LOC 1852Z 209DEG 10KT 3510 8440
SRSpecial weather statement, May 31, 2:55 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
255 PM EDT SUN MAY 31 2015
TNZ068-085-086-311945-
LOUDON TN-NORTHWEST MONROE TN-MCMINN TN-
255 PM EDT SUN MAY 31 2015
SIGNIFICANT WEATHER ADVISORY FOR LOUDON...NORTHWEST MONROE...AND
MCMINN COUNTIES UNTIL 345 PM EDT...
AT 255 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ATHENS...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ATHENS...SWEETWATER...MADISONVILLE...ETOWAH...ENGLEWOOD...VONORE...
NIOTA...PHILADELPHIA...MCGEE CARSON PENINSULA...FORT LOUDON S.P. AND
CLEAR WATER.
LAT...LON 3549 8469 3564 8458 3565 8458 3566 8457
3567 8454 3568 8452 3571 8452 3571 8450
3575 8446 3558 8418 3536 8452
TIME...MOT...LOC 1855Z 219DEG 20KT 3550 8455
SRLocal storm report, May 31, 3:16 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
316 PM EDT SUN MAY 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 3 NE TURTLETOWN 35.16N 84.32W
05/31/2015 POLK TN 911 CALL CENTER
SEVERAL TREES DOWN.
&&Special weather statement, May 31, 3:26 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
326 PM EDT SUN MAY 31 2015
NCZ061-312000-
CLAY NC-
326 PM EDT SUN MAY 31 2015
SIGNIFICANT WEATHER ADVISORY FOR CLAY COUNTY UNTIL 400 PM EDT...
AT 326 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF HIAWASSEE...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NANTAHALA LAKE AND SHOOTING CREEK.
LAT...LON 3501 8380 3515 8370 3516 8365 3515 8364
3514 8366 3514 8364 3512 8364 3513 8362
3511 8362 3507 8357 3504 8356 3502 8352
3501 8352 3500 8349 3499 8376
TIME...MOT...LOC 1926Z 222DEG 18KT 3504 8364
SRLocal storm report, May 31, 3:37 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
337 PM EDT SUN MAY 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 2 WNW KINGSTON 35.88N 84.54W
05/31/2015 ROANE TN 911 CALL CENTER
SEVERAL TREES DOWN.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 12:34 PM EDT | Special Weather Statement | MRX | Hamilton | 41 min |
| May 31, 12:48 PM EDT | Special Weather Statement | MRX | Hamblen, Jefferson, Knox | 42 min |
| May 31, 12:56 PM EDT | Special Weather Statement | MRX | Hancock | 34 min |
| May 31, 12:58 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson, Knox, Sevier, Union | 49 min |
| May 31, 1:24 PM EDT | Special Weather Statement | MRX | Hamilton | 51 min |
| May 31, 1:45 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Polk | 60 min |
| May 31, 1:49 PM EDT | Special Weather Statement | MRX | Greene | 41 min |
| May 31, 2:10 PM EDT | Special Weather Statement | MRX | Rhea | 65 min |
| May 31, 2:19 PM EDT | Special Weather Statement | MRX | McMinn, Meigs | 41 min |
| May 31, 2:26 PM EDT | Special Weather Statement | MRX | Sevier | 34 min |
| May 31, 2:32 PM EDT | Special Weather Statement | MRX | Greene | 43 min |
| May 31, 2:39 PM EDT | Special Weather Statement | MRX | Roane | 36 min |
| May 31, 2:52 PM EDT | Special Weather Statement | MRX | Polk | 38 min |
| May 31, 2:55 PM EDT | Special Weather Statement | MRX | Monroe | 50 min |
| May 31, 3:01 PM EDT | Severe Thunderstorm Warning | MRX | Monroe, Polk | 59 min |
| May 31, 3:06 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, McMinn, Monroe | 54 min |
| May 31, 3:07 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane | 38 min |
| May 31, 3:25 PM EDT | Areal Flood Advisory | MRX | Monroe, Polk | 2 hr |
| May 31, 3:42 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Knox, Loudon, Roane, Union | 48 min |
| May 31, 3:49 PM EDT | Special Weather Statement | MRX | Bledsoe | 26 min |
| May 31, 3:59 PM EDT | Special Weather Statement | MRX | Blount, Sevier | 46 min |
| May 31, 4:06 PM EDT | Special Weather Statement | MRX | Marion, Sequatchie | 39 min |
| May 31, 4:18 PM EDT | Areal Flood Advisory | MRX | Marion, Sequatchie | 3 hr |
| May 31, 4:18 PM EDT | Special Weather Statement | MRX | Carter | 42 min |
| May 31, 4:55 PM EDT | Special Weather Statement | MRX | Marion | 50 min |
| May 31, 5:21 PM EDT | Special Weather Statement | MRX | Johnson | 24 min |
| May 31, 1:35 PM EDT | Special Weather Statement | MRX | Cherokee | 40 min |
| May 31, 3:26 PM EDT | Special Weather Statement | MRX | Clay | 34 min |
| May 31, 4:44 PM EDT | Severe Thunderstorm Warning | MRX | Cherokee, Clay | 31 min |
Nearby
Flash Flood Warnings in Tennessee, 2015Flash Flood Warnings in North Carolina, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.